Optimal streams of premiums in multiperiod credibility models

Volume 34 / 2007

L. Gajek, P. Mi/s, J. S/lowi/nska Applicationes Mathematicae 34 (2007), 223-235 MSC: 62C10, 62P05, 91B30. DOI: 10.4064/am34-2-7

Abstract

Optimal arrangement of a stream of insurance premiums for a multiperiod insurance policy is considered. In order to satisfy solvency requirements we assume that a weak Axiom of Solvency is satisfied. Then two optimization problems are solved: finding a stream of net premiums that approximates optimally 1) future claims, or 2) “anticipating premiums”. It is shown that the resulting optimal streams of premiums enable differentiating between policyholders much more quickly than one-period credibility premiums.

Authors

  • L. GajekInstitute of Mathematics
    Technical University of /L/od/x
    W/olcza/nska 215
    90-924 /L/od/x, Poland
    and
    Institute of Applied Mathematics
    and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • P. Mi/sInstitute of Mathematics
    Technical University of /L/od/x
    W/olcza/nska 215
    90-924 /L/od/x, Poland
    e-mail
  • J. S/lowi/nskaComputer System Section
    Department of Computer Science
    Faculty of Science
    Vrije Universiteit
    De Boelelaan 1081
    1081 HV Amsterdam, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image